Your search for proton pump inhibitor returned 10 results

Active Filters

Click on a filter below to refine your search. Remove a filter to broaden your search.

Cassandra Pardini, PharmD remove
Post remove

Your search for proton pump inhibitor returned 10 results

Sort Results:

Relevant Recent
News

Patient’s Hypercalcemia Linked to OTC Antacid Use

A recently published report describes the case of a 61-year-old male patient who experienced antacid-induced hypercalcemia and highlights the importance of performing thorough medication reconciliation.
News

Does Continuous PPI Use Increase the Risk of Enteric Viral Infections?

Patients on continuous proton pump inhibitor (PPI) therapy may be at increased risk of developing acute gastroenteritis during the winter season, when the circulation of enteric viruses is highest, according to findings from a recent matched cohort study.  While previous research has reported an association between continuous PPI use and an increased risk of acute…
News

Does PPI Use Increase the Risk of Gynecomastia?

According to the results of a retrospective cohort study, male patients who utilize proton pump inhibitors (PPIs) appear to be at increased risk of developing gynecomastia.
Features

Review: Managing Patients With Refractory Heartburn

Patients with functional heartburn display similar symptoms seen in GERD and most often complain of a burning retrosternal discomfort. Once the underlying cause of a patient's refractory heartburn is determined, appropriate therapy can be initiated.